# SDR CA190403006

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 33,884 hours
- Engine: Pwc PW127F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8201541002
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, CREW NOTICED #2 TORQUE BUG SLOWLY MOVING BETWEEN 40-105%. TORQUE OBSERVED (ISA - 20 DEGREES CELCIUS) WAS #1 ENG = 105%, AND #2 ENG = 95%. ALL OTHER INDICATIONS LED CREW AND MCC TO BELIEVE TQ IND CORRECT. #2 ELECTRONIC ENGINE CONTROLLER REPLACED . GROUND RUN NO FAULT FOUND. ALSO ENGINE WIRING HARNESS INSPECTED AND CONNECTORS CLEANED. (TC# 20190403006)
